Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 155, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jul 2, 2011, 8:24 PM CDT for Cheyenne County, Kansas; Dundy County, Nebraska. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2011, 8:24 PM CDT (01:24 UTC)
- Expired
- Jul 2, 2011, 9:30 PM CDT
- In force
- 66 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Cheyenne County, KS, Dundy County, NE
The radar
The Goodland radar (KGLD), 70 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 8:25 PM CDT | TSTM WND GST 70 | 12 N Wheeler, KS | |
| Jul 2, 8:45 PM CDT | TSTM WND DMG | Parks, NE | HAD COUPLE OF 6 INCH DIAMETER GREEN TREE LIMBS BROKEN OFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 2, 4:20 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 920 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 2294 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.0
The text
As transmitted, in the capitals the NWS used until 2016.
093 WUUS53 KGLD 030124 SVRGLD KSC023-NEC057-030230- /O.NEW.KGLD.SV.W.0155.110703T0124Z-110703T0230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GOODLAND KS 824 PM CDT SAT JUL 2 2011 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN CHEYENNE COUNTY IN NORTHWEST KANSAS... SOUTHERN DUNDY COUNTY IN SOUTHWEST NEBRASKA... * UNTIL 930 PM CDT/830 PM MDT/ * AT 819 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 5 MILES SOUTHWEST OF PARKS...AND MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... PARKS AND BENKELMAN. THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 10 AND 34. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4009 10141 3977 10141 3992 10191 4010 10188 TIME...MOT...LOC 0124Z 277DEG 11KT 3999 10178 WIND...HAIL 70MPH 1.00IN $$ FOLTZ
3 follow-up statements
619 WWUS53 KGLD 030143 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 743 PM MDT SAT JUL 2 2011 KSC023-NEC057-030230- /O.CON.KGLD.SV.W.0155.000000T0000Z-110703T0230Z/ CHEYENNE KS-DUNDY NE- 843 PM CDT SAT JUL 2 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN DUNDY AND NORTHEASTERN CHEYENNE COUNTIES UNTIL 930 PM CDT/830 PM MDT/... AT 837 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR PARKS...AND WAS MOVING EAST AT 15 MPH. IN ADDITION AT 825 MP CDT...WINDS OF 65 TO 70 MPH WERE REPORTED 12 MILES NORTH OF WHEELER WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BENKELMAN. THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 10 AND 34. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4009 10141 3977 10141 3992 10191 4010 10188 TIME...MOT...LOC 0142Z 277DEG 11KT 3998 10171 WIND...HAIL 70MPH <.50IN $$ FOLTZ
737 WWUS53 KGLD 030211 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 811 PM MDT SAT JUL 2 2011 KSC023-NEC057-030230- /O.CON.KGLD.SV.W.0155.000000T0000Z-110703T0230Z/ CHEYENNE KS-DUNDY NE- 911 PM CDT SAT JUL 2 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL DUNDY AND NORTHEASTERN CHEYENNE COUNTIES UNTIL 930 PM CDT/830 PM MDT/... AT 909 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF BENKELMAN...AND WAS MOVING EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... BENKELMAN. THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 18 AND 34. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4010 10175 4009 10141 3977 10141 3987 10176 TIME...MOT...LOC 0211Z 277DEG 11KT 3997 10160 WIND...HAIL 60MPH <.50IN $$ FOLTZ
362 WWUS53 KGLD 030224 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 824 PM MDT SAT JUL 2 2011 KSC023-NEC057-030234- /O.EXP.KGLD.SV.W.0155.000000T0000Z-110703T0230Z/ CHEYENNE KS-DUNDY NE- 924 PM CDT SAT JUL 2 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL DUNDY AND NORTHEASTERN CHEYENNE COUNTIES WILL EXPIRE AT 830 PM MDT/930 PM CDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER GUSTY WINDS TO 50 MPH AND TORRENTIAL RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4010 10175 4009 10141 3977 10141 3987 10176 TIME...MOT...LOC 0224Z 277DEG 11KT 3996 10155 $$ FOLTZ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 5:38 PM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, Jul 2, 5:38 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 438 PM MDT SAT JUL 2 2011 .DISCUSSION... 222 PM MDT SAT JUL 2 2011 LATEST 20Z SURFACE CHART PLACES LOW PRESSURE OVER SOUTHEAST COLORADO WITH A WARM FRONT DRAPED FROM SOUTHERN YUMA COUNTY CO SOUTHEAST TOWARD GOVE COUNTY KS. RADAR CONTINUES TO DETECT SHOWERS AND STORMS OVER THE NORTHEAST FA. THE REST OF THE FA REMAINS CAPPED. LIGHTNING DETECTION SHOWS RECENT TRENDS OF CONVECTION INITIATING OVER SOUTHEAST COLORADO. WATER VAPOR SHOWS NEXT SHORTWAVE MOVING ACROSS SOUTHERN WYOMING. UPPER FLOW WILL BE WESTERLY TONIGHT OVER NORTHWEST KANSAS UNTIL THE RIDGE AMPLIFIES SUNDAY/SUNDAY NIGHT PUTTING THE REGION IN NORTHERLY FLOW. THE RIDGE BECOMES CENTERED OVER COLORADO MONDAY/MONDAY NIGHT AND REMAINS THROUGH TUESDAY NIGHT. SURFACE HIGH PRESSURE WILL CONTINUE OVER THE CENTRAL PLAINS TONIGHT. WEAK LOW PRESSURE WILL MOVE INTO COLORADO ON SUNDAY AND MONDAY. A COLD FRONT WILL PUSH SOUTH ACROSS NORTHWEST KANSAS TUESDAY WITH HIGH PRESSURE BUILDING IN TUESDAY NIGHT. FOR TONIGHT A SHORTWAVE COMES THROUGH WESTERLY FLOW. THE SHORTWAVE CURRENTLY OVER SOUTHERN WY WILL MOVE EAST TRIGGERING STORMS OVER THE FA. EXPECT STORMS TO FIRE ALONG WARM FRONT SHOWING UP ON 20Z SURFACE CHART. STORM COVERAGE SHOULD DEVELOP SOUTHWARD THROUGH THE NIGHT AS THE WARM FRONT RETREATS. CAPE WILL RANGE FROM 1000 TO 2000 J/KG AND SHEAR AROUND 30 M/S WILL FAVOR THE NORTHWEST FA FOR SEVERE THREAT THIS EVENING. SUBSIDENCE, LACK OF MOISTURE AND WARMING H7 TEMPERATURES TO 16 C WILL MAKE IT DIFFICULT FOR THUNDERSTORMS TO DEVELOP SUNDAY AFTERNOON AND EVENING SO WILL REMOVE POPS FOR THOSE PERIODS. WARM H7 TEMPERATURES CONTINUE TO DOMINATE THE FA MONDAY/MONDAY NIGHT. SUBSIDENCE IS ALSO INDICATED SO WILL KEEP POPS NIL THROUGH THESE PERIODS. THE NAM SHOWS A FRONT MOVING SOUTH INTO THE NORTHERN FA TUESDAY AFTERNOON AND ACROSS THE ENTIRE FA TUESDAY NIGHT. THERE IS GOOD FORCING WITH THE FRONT BUT MOISTURE IS LIMITED SO WILL HOLD POPS TO SLIGHT CHANCE. 850 TEMPERATURES INDICATE VERY WARM TEMPERATURES SUNDAY AND MONDAY AND THEN COOLER TUESDAY BEHIND THE FRONT. MIN TEMPERATURES WILL RANGE FROM THE MID AND UPPER 60S. MAX TEMPERATURES WILL RANGE FROM 95 TO 100 SUNDAY AND MONDAY AND THEN COOL TO THE LOW AND MID 90S TUESDAY. IN THE EXTENDED...THE FIRST TWO DAYS OF THIS PART OF THE FORECAST ARE ACTIVE WITH SHORTWAVES COMING AROUND THE RIDGE OVER THE SOUTHERN ROCKIES. THE RIDGE AMPLIFIES FRIDAY AND SATURDAY AND AS IT DOES VERY WARM H7 TEMPERATURES MOVE EAST OF THE CENTRAL ROCKIES. PLAN TO CONTINUE SLIGHT CHANCE POPS FOR THUNDERSTORMS WEDNESDAY AND THURSDAY. CAPPING WILL INHIBIT THUNDERSTORM ACTIVITY AND THE THE SHORTWAVE TRACK WILL BE SHUNTED NORTHWARD AS THE RIDGE AMPLIFIES. POPS WILL BE NIL FRIDAY THROUGH SATURDAY. MAX TEMPERATURES WILL RANGE FROM 85 TO 90 WEDNESDAY/THURSDAY AND THEN WARM FROM THE UPPER 80S TO THE LOWER 90S FRIDAY/SATURDAY. MIN TEMPERATURES WILL RANGE FROM THE MID TO UPPER 60S. FS && .AVIATION... 438 PM MDT SAT JUL 2 2011 FOR THE 00Z TAFS...SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE REGION PRIMARILY IN THE EVENING. AS STORMS MOVE EASTWARD FROM COLORADO...THERE IS A BETTER CHANCE FOR STORMS IN THE VICINTY OF KGLD COMPARED TO KMCK. THE CAP IS STRONGER NEAR KMCK DUE TO STORMS NEAR THE TERMINAL EARLIER IN THE DAY. AFTER MIDNIGHT...THERE IS A POSSIBILITY FOR SUB-VFR CONDITIONS AT KMCK GIVEN THE RECENT RAINFALL...THOUGH GFS AND RUC MODEL SOUNDINGS SUGGEST THAT THE TERMINAL COULD REMAIN VFR. CONDITIONS AT KMCK WILL IMPROVE AS MIXING INCREASES DURING THE MORNING HOURS. CJS && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, Jul 2, 11:55 AM CDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1055 AM MDT SAT JUL 2 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-031200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1055 AM MDT SAT JUL 2 2011 /1155 AM CDT SAT JUL 2 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL CONTINUE OR DEVELOP THROUGH THE EARLY AFTERNOON...ROUGHLY ALONG AND NORTH OF A LINE FROM HILL CITY TO TRENTON...BEFORE MOVING OUT OF THE AREA. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. AFTER A SHORT PERIOD WITH NO PRECIPITATION...NEW THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON ROUGHLY ALONG AND WEST OF A LINE FROM GOVE TO WRAY. THESE STORMS WILL THEN MOVE ACROSS THE REST OF THE AREA THROUGH THE OVERNIGHT HOURS. SOME OF THESE STORMS COULD BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS WILL DEVELOP SUNDAY AFTERNOON AND EVENING. AT THIS TIME...SEVERE THUNDERSTORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON INTO TONIGHT. BULLER
In the hours before
Special weather statement, Jul 2, 6:59 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
559 PM MDT SAT JUL 2 2011
KSZ028-041-042-030030-
GREELEY-LOGAN-WICHITA-
659 PM CDT SAT JUL 2 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR LOGAN COUNTY IN WEST CENTRAL KANSAS...GREELEY
COUNTY IN WEST CENTRAL KANSAS AND WICHITA COUNTY IN WEST CENTRAL
KANSAS...
AT 656 PM CDT/556 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
SOUTH OF RUSSELL SPRINGS TO 7 MILES NORTHWEST OF LEOTI TO TRIBUNE...
MOVING EAST AT 15 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3854 10183 3860 10153 3886 10121 3893 10084
3869 10098 3869 10112 3847 10112 3825 10144
3826 10173
TIME...MOT...LOC 2359Z 257DEG 11KT 3881 10117 3858 10140
3848 10168
FOLTZLocal storm report, Jul 2, 7:12 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
612 PM MDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM HAIL ARAPAHOE 38.85N 102.17W
07/02/2011 E1.75 INCH CHEYENNE CO TRAINED SPOTTER
&&
CJSLocal storm report, Jul 2, 7:28 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
628 PM MDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM TSTM WND GST WRAY 40.08N 102.23W
07/02/2011 M58 MPH YUMA CO AWOS
&&
CJSLocal storm report, Jul 2, 8:03 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
703 PM MDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND GST 5 NW SEIBERT 39.35N 102.93W
07/02/2011 E65 MPH KIT CARSON CO PUBLIC
&&
CJSLocal storm report, Jul 2, 8:07 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
707 PM MDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM HAIL 3 S ABARR 39.81N 102.72W
07/02/2011 E1.75 INCH YUMA CO STORM CHASER
&&
CJSLocal storm report, Jul 2, 8:09 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
709 PM MDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM TSTM WND GST 13 NW ST. FRANCIS 39.90N 101.97W
07/02/2011 E65 MPH CHEYENNE KS TRAINED SPOTTER
&&
CJSThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:13 PM CDT | Severe Thunderstorm Warning | GLD | Wallace | 32 min |
| Jul 2, 7:38 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 37 min |
| Jul 2, 8:09 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 51 min |
| Jul 2, 8:28 PM CDT | Special Weather Statement | GLD | Sherman | 32 min |
| Jul 2, 8:31 PM CDT | Flash Flood Warning | GLD | Sherman | 3 hr |
| Jul 2, 8:44 PM CDT | Flash Flood Warning | GLD | Cheyenne | 4 hr |
| Jul 2, 8:53 PM CDT | Severe Thunderstorm Warning | GLD | Thomas | 36 min |
| Jul 2, 8:59 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 46 min |
| Jul 2, 9:20 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 55 min |
| Jul 2, 9:55 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 21 min |
| Jul 2, 10:25 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Norton | 50 min |
| Jul 2, 10:35 PM CDT | Tornado Warning | GLD | Decatur, Norton | 16 min |
| Jul 2, 10:55 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton, Sheridan | 65 min |
| Jul 2, 11:05 PM CDT | High Wind Warning | GLD | Cheyenne, Rawlins | 98 min |
| Jul 2, 7:04 PM CDT | Severe Thunderstorm Warning | GLD | Dundy | 36 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.